# SDR ASMF200407032

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,804 hours, 27,636 cycles
- Engine: Pwa JT8D*
- System (JASC): 2720 · Rudder Control System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Rudder Limiter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (RUDDER TRAVEL UNRESTRICTED) LIGHT TURNED OFF BEFORE TAKE OFF AND LT GENERATOR INOPERATIVE. PSEU TEST WAS PERFORMED, ALL CORRECT; RUDDER LIMITER PROXIMITY SWITCH WAS CLEANED AND CHECKED, RUDDER WAS ACTUATED WITH HYDRAULIC PRESSURE AND FAIL CONTINUE. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, D1-33 AND D1-34 RUDDER SENSOR TAG WAS ADJUSTED IAW MM 27-20-00 AND TESTED IAW MM 27-20-06, ALL CORRECT.
